MathSciNet Relay Station
MathSciNet bibliographic data
MR1048915 (91c:11041) 11K16
Petkovšek, Marko Ambiguous numbers are dense. Amer. Math. Monthly 97 (1990), no. 5, 408–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement